On the existence of geodesics in static Lorentz manifolds with singular boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, p. 255-289
@article{ASNSP_1992_4_19_2_255_0,
     author = {Benci, Vieri and Fortunato, Donato and Giannoni, Fabio},
     title = {On the existence of geodesics in static Lorentz manifolds with singular boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {2},
     year = {1992},
     pages = {255-289},
     zbl = {0776.53040},
     mrnumber = {1197214},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_2_255_0}
}
Benci, V.; Fortunato, D.; Giannoni, F. On the existence of geodesics in static Lorentz manifolds with singular boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 255-289. http://www.numdam.org/item/ASNSP_1992_4_19_2_255_0/

[1] A. Avez, Essais de géométrie Riemanniene hyperbolique: Applications to the relativité générale, Ann. Inst. Fourier 132, (1963), 105-190. | Numdam | MR 167940 | Zbl 0188.54801

[2] V. Benci, Normal modes of a Lagrangian system constrained in a potential well, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1, (1984), 379-400. | Numdam | MR 779875 | Zbl 0561.58006

[3] V. Benci - D. Fortunato, Existence of geodesics for the Lorentz metric of a stationary gravitational field, Ann. Inst. H. Poincaré Anal. Non Linéaire, 7, (1990), 27-35. | Numdam | MR 1046082 | Zbl 0697.58011

[4] V. Benci - D. Fortunato, On the existence of infinitely many geodesics on space-time manifolds, to appear in Adv. Math. | MR 1275190 | Zbl 0808.58016

[5] V. Benci - D. Fortunato - F. Giannoni, On the existence of multiple geodesics in static space-times, Ann. Inst. H. Poincaré Anal. Non Linéaire, 8, (1991), 79-102. | Numdam | MR 1094653 | Zbl 0716.53057

[6] V. Benci - D. Fortunato - F. Giannoni, Some results on the existence of geodesics in Lorentz manifolds with nonsmooth boundary, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 2, (1991), 17-23. | MR 1120118 | Zbl 0737.53059

[7] E. Fadell - A. Husseini, Category of loop spaces of open subsets in Euclidean space, preprint.

[8] E. Fadell - A. Husseini, Infinite cup length in free loop spaces with application to a problem of the N-body type, preprint.

[9] S.W. Hawking - G.F. Ellis, The large scale structure of space-time, Cambridge Univ. Press, London /New-York, 1973. | MR 424186 | Zbl 0265.53054

[10] W. Klingenberg, Lectures on closed geodesics, Springer-Verlag, Berlin/Heidelberg /New-York, 1978. | MR 478069 | Zbl 0397.58018

[11] M.D. Kruskal, Maximal extension of Schwarzschild metric, Phys. Rev., 119, (1960), 1743-1745. | MR 115757 | Zbl 0098.19001

[12] L. Landau - E. Lifchitz, Theorie des champs, Mir, Moscou, 1970. | MR 1020299

[13] J. Nash, The embedding problem for Riemannian manifolds, Ann. of Math. 63, (1956), 20-63. | MR 75639 | Zbl 0070.38603

[14] B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press Inc., New York/ London, 1983. | Zbl 0531.53051

[15] R.S. Palais, Critical point theory and the minimax principle, Global Anal., Proc. Sym. "Pure Math." 15, Amer. Math. Soc. (1970), 185-202. | MR 264712 | Zbl 0212.28902

[16] R. Penrose, Techniques of differential topology in relativity, Conf. Board Math. Sci. 7, S.I.A.M. Philadelphia, 1972. | MR 469146 | Zbl 0321.53001

[17] J.T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. | MR 433481 | Zbl 0203.14501

[18] H.J. Seifert, Global connectivity by time-like geodesics, Z. Naturforsch. 22a, (1967), 1356-60. | MR 225556 | Zbl 0163.43701

[19] K. Uhlenbeck, A Morse theory for geodesics on a Lorentz manifold, Topology 14, (1975), 69-90. | MR 383461 | Zbl 0323.58010